# SDR SWAA2022022208969

- Difficulty date: October 11, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 55,899 hours, 27,995 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING AFT TRAILING EDGE EDGE CAVITY ABOVE ACCESS PNL 651GB WIGGLE PLATE INBD OF #2 ENGINE SAIL TAIL IS CRACKED / REMOVED R/H WING AFT TRAILING WIGGLE PLATE ABOVE ACCESS PANEL 651GB INBD # 2 ENG SAIL TAIL I.A.W B737-700 SRM 51-40-02-0G-0; VERIFIED NEW WIGGLE PLATE P/N 115A2781-14 A TAG WN 6612 I.A.W B737-700 AIPC 57-50-00-30; LOCATED AND DRILLED NEW WIGGLE PLATE. IA.W B737-700 SRM 51-40-05-0G-0; INSTALLED R/H WING AFT TRAILING EDGE WIGGLE PLAE ABOVE ACCESS PANEL 651GB INBD OF #2 ENG SAIL TAIL I.A.W B737-700 SRM 51-40-02-0G-0.
